Nonrelativistic levinson's theorem in D dimensions
Dong SH(董世海); Ma ZQ(马中骐); Dong, SH; Ma, ZQ
刊名PHYSICAL REVIEW A
2002
卷号65期号:4页码:42717
学科分类Optics; Physics
DOI10.1103/PhysRevB.65.042717
通讯作者Inst High Energy Phys, Beijing 100039, Peoples R China ; Univ Nacl Autonoma Mexico, Inst Ciencias Nucl, Mexico City 04510, DF, Mexico ; China Ctr Adv Sci & Technol, World Lab, Beijing 100080, Peoples R China
文章类型Article
英文摘要The Levinson theorem for the Schrodinger equation with a spherically symmetric potential in D dimensions is uniformly established by the Sturm-Liouville theorem. It is shown that the Levinson theorem for the cases without a half bound state does not depend on the spatial dimension D, namely, the phase-shift delta(l)(0) of the scattering state with angular momentum l at zero momentum is equal to the total number n(l) of bound states multiplied by pi. When a half bound state occurs the Levinson theorem may be modified.
类目[WOS]Optics ; Physics, Atomic, Molecular & Chemical
研究领域[WOS]Optics ; Physics
原文出处查看原文
语种英语
WOS记录号WOS:000174978600084
引用统计
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/240608
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Dong SH,Ma ZQ,Dong, SH,et al. Nonrelativistic levinson's theorem in D dimensions[J]. PHYSICAL REVIEW A,2002,65(4):42717.
APA 董世海,马中骐,Dong, SH,&Ma, ZQ.(2002).Nonrelativistic levinson's theorem in D dimensions.PHYSICAL REVIEW A,65(4),42717.
MLA 董世海,et al."Nonrelativistic levinson's theorem in D dimensions".PHYSICAL REVIEW A 65.4(2002):42717.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
9000.pdf(75KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[董世海]的文章
[马中骐]的文章
[Dong, SH]的文章
百度学术
百度学术中相似的文章
[董世海]的文章
[马中骐]的文章
[Dong, SH]的文章
必应学术
必应学术中相似的文章
[董世海]的文章
[马中骐]的文章
[Dong, SH]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 9000.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。